MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERTAS PLUS INLINE WITH SIPHON 828804PL; INTERNAL CSF DRAINAGE

INTEGRA LIFESCIENCES MANSFIELD CERTAS PLUS INLINE WITH SIPHON 828804PL; INTERNAL CSF DRAINAGE
Catalog Number 828804PL
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Codes Headache (1880); Hearing Impairment (1881); Dizziness (2194)
Date of Event 03/05/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.Additional health effect - clinical code: e1032.E2302.
 
Event or Problem Description
It was reported a certas valve (id (b)(6)) was over-draining, causing headaches, dizziness, hearing loss, inability to move the neck, vomiting and imbalance.It was also reported that the over-drainage may have caused brain bleeding due to dryness.Doctor turned off the shunt, turned it on again into new settings but issue persisted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h11.The certas valve (id (b)(6)) was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
Na.
 
Additional Manufacturer Narrative
Updated fields: g3, g6, h1, h2, h3, h6, h11.Additional information received from patient's relative: "thanks to you and the drs that did not care for my husband - he died.It is entirely possible that icp caused his heart attack as his cardiologist said his heart was fine and strong two weeks before.".

Brand Name
CERTAS PLUS INLINE WITH SIPHON 828804PL
Common Device Name
INTERNAL CSF DRAINAGE
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24714696
Report Number3013886523-2026-00070
Device Sequence Number5726939
Product Code JXG
UDI-Device Identifier10381780521174
UDI-Public10381780521174
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223330
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Lay User/Patient
Device Catalogue Number828804PL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer05/07/2026
06/08/2026
08/20/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/29/2026
07/02/2026
08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Death;
Patient SexUnknown